HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Addiction & Recovery (http://www.healthboards.com/boards/addiction-recovery/)
-   -   14 days off Percocet, still withdrawing? (http://www.healthboards.com/boards/addiction-recovery/926029-14-days-off-percocet-still-withdrawing.html)

Europa75 11-04-2012 04:31 AM

14 days off Percocet, still withdrawing?
 
I have quit taking Percocet 10's after taking pain killers off and on for 6 years. It really got bad only for the past 5 months, when I got up to 20 a day. I quit cold turkey 14 days ago and I did alright on the detox, it was not fun...but I lived. I am doing really good, no urges mentally, but I still don't sleep and I still get this physical want (mine seems to be a burning in the chest) every morning. I did get the painkillers for a medical reason and never had to buy, lie or steal (thank God), but I couldn't be dependent on anything anymore.

Does anybody have an idea why this is happening?
Thank you so much....

Phoenix 11-05-2012 04:56 AM

Re: 14 days off Percocet, still withdrawing?
 
Europa75

Your body can take some time to reach the desired point you desire.

What took several years to become a problem, will most likely need ample time to help get it back on track.

The good days,as well as bad,all have a certain commonality to them.

Have you tried green tea,with honey: It works for me but please make sure that you consult with your doctor going forward.

hopeless funk 11-25-2012 12:01 PM

Re: 14 days off Percocet, still withdrawing?
 
i know what Ur going thru. u name it I've detoxed from it. what you are feeling now is paws post.accute.withdraw.symptoms. and all tho it seems like it will never go away.. there is light at the end of the tunnel. i detoxed one time in jail cold turkey from a min. 50 pill a day roxy habit and that took about a month and a half to feel myself again so all i can say is stay on track and focused you will be myself again i promice

Phoenix 11-25-2012 07:21 PM

Re: 14 days off Percocet, still withdrawing?
 
[QUOTE=Europa75;5083336]I have quit taking Percocet 10's after taking pain killers off and on for 6 years. It really got bad only for the past 5 months, when I got up to 20 a day. I quit cold turkey 14 days ago and I did alright on the detox, it was not fun...but I lived. I am doing really good, no urges mentally, but I still don't sleep and I still get this physical want (mine seems to be a burning in the chest) every morning. I did get the painkillers for a medical reason and never had to buy, lie or steal (thank God), but I couldn't be dependent on anything anymore.

Does anybody have an idea why this is happening?
Thank you so much....[/QUOTE]

Europa75

Have you considered going to see your family physician for a complete physical;now that you've gotten this far?

Please consider this and realize that you've gotten over one hurdle but the race is far from won yet.

Respectfully
Phoenix

JessicaDandy 11-27-2012 08:47 AM

Re: 14 days off Percocet, still withdrawing?
 
Hello-


Congats first of all for getting off those cold turkey. That is a very very hard thing to do. I am the lying stealing and all of the bad things that come with it pill addict. I have quit several times (through medical detox) and have always gone back. This last time I have stayed off. The biggest problem I had was not sleeping at night. Waking up not being able to go back to sleep and restlessness then, being dead tired the next day. This was going on about 2 weeks after my detox. I started by taking benadryl and melatonin at night. Then I would sleep all night. When I got home from the facility I was in, I did not want to be dependent on Benadryl so I stopped taking that and just stuck with the melatonin. It works great and now I sleep great. (I have 4 months clean) I think that with opiate dependency, it takes quite sometime to get our bodies back together. I know it takes a long time for our brains to heal. It is a very hard process in the first 90 days. Your on an emotional roller-coaster and things are not great sometimes but it will get better. If you ever want to talk, msg me!!

dbrock 12-03-2012 11:26 PM

Re: 14 days off Percocet, still withdrawing?
 
It's called "PAWS" = post Accute withdrawal syndrome, hang on buddy better days are coming, you will be feeling yourself before you know it..

kingofrelapse 12-30-2012 06:05 PM

Re: 14 days off Percocet, still withdrawing?
 
Consider how long you have been on the stuff. After 3 years of oxy, I got clean and could not believe that after a month I was still not feeling right, sleeping right, or having a solid BM! It took about 90 days for me to be able to eat, sleep, and poop like a normal person, and in retrospect, it is not that long considering how long i was on opiates- but when you're getting off the stuff you tend to say "two weeks and i don't feel normal yet?! in this case it must never happen so I should just use..."

Post acute opiate withdrawal can last from 3 months to a year- do not be discouraged, just determined and know for sure that if you use even once, the entire process will start all over again. And dont forget CONTINUE TO NOT USE AND EVERYTHING (seriously, everything) WILL GET BETTER!

That's a fact.


All times are GMT -7. The time now is 02:17 PM.